skyygirl Posted July 19, 2005 Share Posted July 19, 2005 I had posted on the SSRI site that I had developed a percoset dependence (1 325mg a day). I say "dependence" rather than "addiction" because the most I have ever taken is 3 during the day, and I must have a sensitivity to opiates because I was itchy and miserable that I won't do that again. I was very honest with my new P-doc--that my dependency is linked to the fact that percoset "wakes me up" and makes me more focused and more able to concentrate. I have been on 10 mg of lexapro for over 9 months now and initially, I had that "wake me up and slap my a**" reaction whenever the particular AD du jour kicks in, but they all poop-out after a while. I don't want to be on the percoset as I know that I am using it for something other than what it is prescribed for. I wanted my p-doc to prescribe Provigil or another stimulant, but she just kept asking me if it could be my thyroid level (nope--had those checked) or anemia (nope--this steak-lovin' gal's rbc is just groovy!) Having already confessed a dependency on Percoset (after all--isn't that the first step??) I didn't want to challenge her by saying I had been lurking on this board and really think a CNS thrown in with the Cymbalta might be just the right cocktail. Sigh. So, I left with my brown paper sack with my 30 mg (for a week) and then 60 mg (for the following week) and made a follow-up for 2 weeks. Also, as a very mature step (so I thought) I made an appt. for tomorrow with a dependency counselor to set up weaning me from the perc teat. (Really--I swear I am only at 1 - 2 a day!! I have the remainder of the script to prove it!! I showed it to her...does this look like an addict??? Look at all of those blue pills!!!) My question to all of you because we are all the guniea pigs of these psych meds (do the docs ever take this stuff??) Could my serotonin poop-out be helped with some coaxing of the neopre--whatever?? She said I don't have to wean off the Lex; just switch over--is she kidding me?? How can I get a CNS prescribed without looking like a druggie? Am I just going to have to live with sleepiness; lack of concentration and motivation and these extra friggin 40 pounds forever?? How are the sexual side effects of the Cymbalta? PS--wellbutrin did nada for me. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.